Apr 12, 2014
do's atrpila cause bloating, if so which segment of it.Since been on atripla I've boated some what and put on weight around the gut and love handles...
| Response from Dr. Henry
A small subset of patients on Atripla have persistent bloating/gut sude effects. There can be other causes (such as lactose intolerance, gall bladder dysfunction, and many others)so would discuss with your HIV provider whether a work up is in order. To determine if one of the components of Atripla is a factor can switch off the components in a thoughtful manner (ie switch the tenofovir to abacavir if HLA B5701 negative and then possibly the efavirenz to perhaps rilpivirine or an integrase inhibitor). A diet and life style assessment may also be helpful regarding the weight gain. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.